# SDR DALA2022011700305

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION LOWER SILL LOCATED FR68 STR23L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED LOWER SILL PER A320 SRM 51-72-11 AND 51-42-11. (2088547)
